Tremor


#1

Hi. only posted once on the forum before been in a bit of denial since then i think,this all came to a head two weeks ago on the 6th suddenly became very emotional miserable with everything avoiding people. went to the dr`s and was diagnosed with depression and subscribed citalopram 10mg increased today to 20mg. my tremor was only showing under stress or anxiety, but now my tremor is now happening all the time apart from when in bed the tremor goes away. its that bad at times it makes my right arm ache. i was just wondering if anybody has experienced anything like this before. i am taking 16mg of ropinirole as 18mg does not agree with me also waiting on a reply from the pd nurse.

Thanks Neil.


#2

Hi Neil,

I'm sorry to read you have been diagnosed with depression and that your tremor is now happening a lot more.

Please remember that you can speak to our Parkinson's nurses on our Helpline, who will be able to talk with you about your medication and your symptoms.

You can call free on 0808 800 0303, Monday-Friday: 9am-7pm, Saturday: 10am-2pm.

I hope this helps.

Best wishes,

Ilona

Moderation Team.


#3

Hi llona. i had forgotten about that phone number, thankyou very much will phone next week.

Best regards Neil.